Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Determination of the extreme values of the spectrum of a bounded self-adjoint operator


Author: William Karush
Journal: Proc. Amer. Math. Soc. 2 (1951), 980-989
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045312-8
MathSciNet review: 0045312
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045312-8
Article copyright: © Copyright 1951 American Mathematical Society